`a`
Related Articles
1

On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3245 - 3265, 2014

Dung Le - (email)

 Abstract       References       Full Text      Related Articles

2

The modulated ergodic Hilbert transform

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 2, Pages : 325 - 336, 2009

Doǧan Çömez - (email)

 Abstract       Full Text      Related Articles